It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


maybe it's the dosage increase that is causing the anxiety? You think you can try and wait it out a few more days? Thats a EXTREMELY low dose, i started my first dose at 10 mg's, and felt nothing, not even side effects, but everyone reacts differently to medications.
It usually takes a good month for these meds to start working, although some people take them and come back here saying they feel great after like a week, which i mostly think is placebo effect,that or they don't have as severe anxiety as some of us and just seasonal anxiety.

People love lexapro, and they are lucky that it works for them, cause it's usually great when it comes to side effects. It's odd, but some SSRI's can actually cause the side effect of anxiety, kind of makes you wish there was more research done years ago on how to treat this disorder, but being treated with anxiety medication that has the possibility of causing more anxiety scares me to even think about! To this day though many people have said that SSRIs really don't work for that well anxiety, and it's only when in combination with another med that they find them beneficial. Most anxiety sufferers swear that benzos are the only true anxiety relief medication, but thye are extremely addictive, and hard to come off of, but that may be a small price to pay for somebody who can't even leave their house and needs help as soon as possible.





All times are GMT -7. The time now is 10:16 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!